Training Timetable

Return to Swimming Phase Two Timetable

September 2020 

 

Day/Time Phase 2
Monday
7:00-8:30pm (Deben) S Club, AGD, SD
7:30-9:00pm (Woolverstone) Perf, PD, AGP
Tuesday
6:00-7:45pm (Deben) Perf, PD, AGP
Wednesday
5:45-6:15pm (Deben) 30 min – Teaching groups
6:15-6:45pm Cleaning
6:45-7:45pm (Deben) J Club, Trans 2, Trans 1, 1Hour teaching group
Thursday
Friday
5:45-7:15pm (Deben) S Club, AGD, SD
Saturday
10:00-10:40am (Zoom) All Squads
Sunday
5:00-7:00 pm (Woolverstone) Perf, PD, AGP

(Full training timetable 2020 - takes effect following a phased return to swimming)